Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 27, Number 1

All articles in this issue are freely accessible.

Foundations of pattern analysis
Ulf Grenander.
Quart. Appl. Math. 27 (1969), 1-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 250791
Integral equations formulation of classical elasticity
R. P. Kanwal.
Quart. Appl. Math. 27 (1969), 57-65
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 245250
A power series method for solving nonlinear boundary value problems.
J. A. Leavitt.
Quart. Appl. Math. 27 (1969), 67-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 247774
On the measurement of the orientation distribution of lineal and areal arrays
E. M. Philofsky and J. E. Hilliard.
Quart. Appl. Math. 27 (1969), 79-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99835
Theory of irreducible operators of linear systems
H. H. Chiu.
Quart. Appl. Math. 27 (1969), 87-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 244596
Parametric synthesis of statistical communication nets
H. Frank and S. L. Hakimi.
Quart. Appl. Math. 27 (1969), 105-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 256777
On the time-dependent heat conduction and thermoelastic problems
Clive L. Dym and Herbert Reismann.
Quart. Appl. Math. 27 (1969), 121-124
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 253643
A variational principle for the first eigenvalue of a semi-free membrane
Kurt Kreith.
Quart. Appl. Math. 27 (1969), 125-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 244656
On the formulation of constitutive equations for living soft tissues
William Prager.
Quart. Appl. Math. 27 (1969), 128-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99834
A necessary condition for the existence of singularity-free global solutions to nonlinear ordinary differential equations
Gerald Rosen.
Quart. Appl. Math. 27 (1969), 133-134
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 241734

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website